Fertility Friends Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
28 Posts
Discussion Starter · #1 ·
On Friday had had my two frozen embryos trasfered back, I have done what the hospital told me to do (plenty of rest)  Since Saturday I have been suffering with pains, am I worrying about nothing or is this a sign that they are implanting in the wrong place?  plase help with any advice!!

Love Rachel  :)
 

·
Registered
Joined
·
9 Posts
Rachel I had my ET last sunday and started suffering from cramps the next day too.  I have been advised by lots of poeple at FF that this is normal and is due to the drugs that we have to take. Lots of people have had these pains and have had a BFP so try not to worry.  Babydol x
 

·
Registered
Joined
·
28 Posts
Discussion Starter · #3 ·
can I ask what drugs you are on?  i am only taking cyclogest (pessaries). is this still normal?  Thank you for replying you are beginning to put my mind at ease!

xxx
 

·
Registered
Joined
·
9 Posts
Sorry just realised I have replied in the  'Ask a nurse' section (not a nurse) but hopefully I have been some help.  The drugs are definately making me scatty!!  I am on cyclogest too but in the injection form as the pessaries gave me a reaction.  I am also on progynova tablets too.  Hopefully you are feeling a bit better and I promise not to reply in this section again.  Take care and good luckxxxxx
 
1 - 4 of 4 Posts
Top